MAUDE Adverse Event Report: COSMAN MEDICAL CANNULA, 10CM,5MM TIP,21G SHARP STRAIGHT

COSMAN MEDICAL CANNULA, 10CM,5MM TIP,21G SHARP STRAIGHT
Model Number CC10521
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Swelling (2091)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that following a radiofrequency treatment, the patient experienced a location reaction on the site of the puncture.The physician noted there was red swelling around the two points of insertion.The physician reported that she was not sure that the reaction had to do with the needles, and assessed that it could have also been due to the local anesthetic.It is not known if the patient was administered any medical treatment for the allergic reaction.The patient will undergo skin testing.
 
Additional Manufacturer Narrative
Correction to f/u #1 mdr should have been 28-nov-2017.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patient had a positive skin test for nickel sulphate.The physician reported that it is possible that the device had a role since there is nickel in the cannula.It was also noted that the patient had a positive intracutaneous test on lidocaine, which was the local anesthetic that was used.The physician assessed that the patient's reaction was most likely due to the lidocaine.
 
Event or Problem Description

Brand Name
CANNULA, 10CM,5MM TIP,21G SHARP STRAIGHT
Common Device Name
CANNULA
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6946636
Report Number3006630150-2017-04160
Device Sequence Number16446064
Product Code GXI
UDI-Device Identifier00813250012477
UDI-Public00813250012477
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCC10521
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer11/05/2017
11/05/2017
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date11/28/2017
12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1